Bibtex entry


@article{DeSDeM:94-27,
        author={B. {D}e Schutter and B. {D}e Moor},
        title={The singular value decomposition in the extended max algebra},
        journal={Linear Algebra and Its Applications},
        volume={250},
        pages={143--176},
        month=jan,
        year={1997},
        doi={10.1016/0024-3795(95)00455-6}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: August 12, 2020.